# SDR HNAA2014092200266

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 55,251 hours, 62,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU WITH BLEED SELECTED ON, ODOR FILLED CABIN.  INSPECTED AND RAN APU WITH BLEEDS ON, NO ODOR NOTICED. RAN BOTH NR 1 AND NR 2 ENGINES ONE AT A TIME AND FOUND ODOR TO BE ASSOCIATED WITH NT 1 ENGINE BLEED ONLY.
